# SDR 96ZZZX5467

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5565D
- Make and model: Beech 58
- Aircraft serial: TH1552
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Lower Skin
- Part number: 9661000611
- Condition: Cracked
- Location: Left Elevator
- Part time: 1,979 hours
- Component: 96610006617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SKIN OF LEFT ELEVATOR CRACKED.  THE CRACK RADIATES OUT FROM THE TRAILING EDGE OF THE SKIN FORWARD.  IT IS ABOUT 4 INCHES LONG.  IT STARTS AT THE OUTBOARD CORNER OF THE CUT-OUT FOR THE TRIM TAB.
